Tohoku Mathematical Journal

The lengths of the closed geodesics on a Riemann surface with self-intersections

Toshihiro Nakanishi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 41, Number 4 (1989), 527-541.

Dates
First available: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178227725

Mathematical Reviews number (MathSciNet)
MR1025320

Zentralblatt MATH identifier
0694.30040

Digital Object Identifier
doi:10.2748/tmj/1178227725

Subjects
Primary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]
Secondary: 53A35: Non-Euclidean differential geometry

Citation

Nakanishi, Toshihiro. The lengths of the closed geodesics on a Riemann surface with self-intersections. Tohoku Mathematical Journal 41 (1989), no. 4, 527--541. doi:10.2748/tmj/1178227725. http://projecteuclid.org/euclid.tmj/1178227725.


Export citation

References

  • [1] A. F. BEARDON, The geometry of discerete groups, Graduate Texts in Math. 91, Springer-Verlag, Berlin, Heidelberg, New York, 1983.
  • [2] L. BERS, Nielsen extensions of Riemann surfaces, Ann. Acad. Sci. Fenn. 2 (1976), 17-22
  • [3] L. GREENBERG, Maximal Fuchsian groups, Bull. Amer Math Soc. 69 (1963), 569-573
  • [4] N HALPERN, A proof of the collar iemms, Bull. London Math. Soc. 13 (1981), 141-14
  • [5] J. HEMPEL, Traces, lengths, and simplicity for loops on surfaces, Topology and its appli. 18 (1984), 153-161
  • [6] T. J0RGENSEN, On discrete groups of Mbius transformations, Amer. J. Math. 98 (1976), 739-749
  • [7] A W. KNAPP, Doubly generated Fuchsian groups, Michigan Math. J. 15 (1968), 289-304
  • [8] C. MACLACHLAN, Maximal normal Fuchsian groups, 111. J. Math. 15 (1971), 104-113
  • [9] N PURZITSKI, Canonical generators of Fuchsian groups, 111. J Math. 18 (1974), 484-490
  • [10] N. PURZITSKI, All two-generator Fuchsian groups, Math. Z 147 (1976), 87-92
  • [11] G. ROSENBERGER, All generating pairs of all two-generator Fuchsian groups, Arch. Math. 46 (1986), 198-204.
  • [12] D. SINGERMAN, Finitely maximal Fuchsian groups, J. London Math. Soc. 6 (1972), 29-38
  • [13] A. YAMADA, On Marden's universalconstant of Fuchsian groups II, J. Analyse Math. 41 (1982), 234-248
  • [14] CH POMMERENKE AND N. PURZITSKI, On some universal bounds for Fuchsian groups, Studie in Pure Math, Akademiai Kiad, Budapest, 1983